MathSciNet Relay Station
MathSciNet bibliographic data
MR727702 (86h:32036) 32G15 (14H15)
Wolpert, Scott On the homology of the moduli space of stable curves. Ann. of Math. (2) 118 (1983), no. 3, 491–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement